MAUDE Adverse Event Report: EXACTECH, INC. GLENOSPHERE EXP 46MM +4MM OFFSET; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. GLENOSPHERE EXP 46MM +4MM OFFSET; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-08-46
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a male patient, who had a right rtsa, underwent a revision procedure.The locking screw came out of the sphere.The sphere, tray, poly, and locking screw were revised with new implants.There were no device breakages during the procedure.The patient was last known to be in stable condition following the event.An x-ray was provided.The explanted device is not available for return due to hospital policies.No further information thi is 1 of 3 reports for this event.This is 1 of 2 events for this patient.
 
Additional Manufacturer Narrative
D10: 320-20-00 - eq reverse torque defining screw kit: (b)(6).322-46-13 - 145-deg pe 46mm const hum liner +2.5: (b)(6).Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
GLENOSPHERE EXP 46MM +4MM OFFSET
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
3525541928
MDR Report Key23871047
Report Number1038671-2025-03604
Device Sequence Number5329996
Product Code KWT
UDI-Device Identifier10885862563743
UDI-Public10885862563743
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K193098
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number320-08-46
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2025
Initial Report FDA Received Date12/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale